OATAO - Open Archive Toulouse Archive Ouverte Open Access Week

Non parametric estimation of the structural expectation of a stochastic increasing function

Dupuy, Jean-François and Loubes, Jean-Michel and Maza, Elie Non parametric estimation of the structural expectation of a stochastic increasing function. (2011) Statistics and Computing, 21 (1). 121-136. ISSN 0960-3174

[img]
Preview
(Document in English)

PDF (Author's version) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
409kB

Official URL: http://dx.doi.org/10.1007/s11222-009-9152-9

Abstract

This article introduces a non parametric warping model for functional data. When the outcome of an experiment is a sample of curves, data can be seen as realizations of a stochastic process, which takes into account the variations between the different observed curves. The aim of this work is to define a mean pattern which represents the main behaviour of the set of all the realizations. So, we define the structural expectation of the underlying stochastic function. Then, we provide empirical estimators of this structural expectation and of each individual warping function. Consistency and asymptotic normality for such estimators are proved.

Item Type:Article
Additional Information:Thanks to Springer Verlag. The definitive version is available at http://link.springer.com/article/10.1007%2Fs11222-009-9152-9
HAL Id:hal-01186532
Audience (journal):International peer-reviewed journal
Uncontrolled Keywords:
Institution:Université de Toulouse > Institut National Polytechnique de Toulouse - INPT (FRANCE)
Université de Toulouse > Université Toulouse III - Paul Sabatier - UPS (FRANCE)
Other partners > Université de La Rochelle (FRANCE)
Laboratory name:
Statistics:download
Deposited By: Brigitte LAFFORGUE
Deposited On:25 Aug 2015 09:07

Repository Staff Only: item control page